NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good evening doc I had operation of hiner last 2years since then after having sex I feel pains on my penis what is the cause "

    User Avatar
    A 29 years year old male asked:
    2 years ago
    good evening doc I had operation of hiner last 2years since then after having sex I feel pains on my penis what is the cause
    Dr. Idris Q answered:
    2 years ago
    Hello, Sorry about that. I need to get this clearly. Please answer these questions : The pain during sex has been on for how long now? Do you experience the same pain when urinating? Have you ever noticed any bloody discharge from your penis? Can you tell me what happened that necessitated the operation 2 years ago?
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    2 years ago
    no pain no blood discharge the pain comes after sex the operation was hyner and some time one of my scrotum look dull and week
    Dr. Idris Q answered:
    2 years ago
    It's OK. I quite understand you had a hernia operation done. This operation is done for a reason, that's what I wanted to know. However, going with your presentation, it's unlikely the pain in your penis is related to the operation that you did 2 years ago. It might be an infection affecting your reproductive system. It's important you see a urologist. You might have to do a scan of your abdomen, pelvis and scrotum to be sure of what's going on. Your urine might also be collected for some tests too. The outcome of these tests will determine how to treat you. For now, simple analgesic like paracetamol, 2 tablets, 3 times daily will help with the pain. Take care.
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    2 years ago
    good evening doc my wife did not seen her period last month and she believe she is pregnant she went to a doctor who gave her some pills to take and three other small whites pills to insact in her vagina but after that her period has not yet come what is the cause because we ar not ready for a child now
    Dr. Idris Q answered:
    2 years ago
    Hello, What is the pill for? Unless I know the names, I wont be able to comment. Have you confirmed the pregnancy using any test? If yes, which test did you do and what was the result? I will await your reply.
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    2 years ago
    she told me she used test tubs and I can't get the names of the pills now we are not together now she is in school now
    Dr. Idris Q answered:
    2 years ago
    Is the result positive or negative. It's important to know. Other things like hormonal imbalance, Pelvic inflammatory disease, fibroid etc, can cause a delay in seeing ones menses, they also need to be considered this case. Using pills isn't the first step. You should also note abortion is CRIMINAL in Nigeria and using dangerous methods to terminate it might be risky and life threatening. There are various contraceptive methods that you can use to prevent pregnancy. Instead of going after an innocent soul. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app